About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 129069, 7 pages
http://dx.doi.org/10.1155/2014/129069
Research Article

A Modified Mixed Ishikawa Iteration for Common Fixed Points of Two Asymptotically Quasi Pseudocontractive Type Non-Self-Mappings

Department of Mathematics, Zhejiang Normal University, Zhejiang 321004, China

Received 3 January 2014; Accepted 21 February 2014; Published 26 March 2014

Academic Editor: Rudong Chen

Copyright © 2014 Yuanheng Wang and Huimin Shi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A new modified mixed Ishikawa iterative sequence with error for common fixed points of two asymptotically quasi pseudocontractive type non-self-mappings is introduced. By the flexible use of the iterative scheme and a new lemma, some strong convergence theorems are proved under suitable conditions. The results in this paper improve and generalize some existing results.

1. Introduction

Let be a real Banach space with its dual and let be a nonempty, closed, and convex subset of . The mapping is the normalized duality mapping defined by

Let be a mapping. We denote the fixed point set of by ; that is, . Recall that a mapping is said to be nonexpansive if, for each ,

is said to be asymptotically nonexpansive if there exists a sequence with as such that A sequence of self-mappings on is said to be uniform Lipschitzian with the coefficient if, for any , the following holds:

is said to be asymptotically pseudocontractive if there exist with as and such that

It is obvious to see that every nonexpansive mapping is asymptotically nonexpansive and every asymptotically nonexpansive mapping is asymptotically pseudocontractive. Goebel and Kirk [1] introduced the class of asymptotically nonexpansive mappings in 1972. The class of asymptotically pseudocontractive mappings was introduced by Schu [2] and has been studied by various authors for its generalized mappings in Hilbert spaces, Banach spaces, or generalized topological vector spaces by using the modified Mann or Ishikawa iteration methods (see, e.g.,[321]).

In 2003, Chidume et al. [22] studied fixed points of an asymptotically nonexpansive non-self-mapping and the strong convergence of an iterative sequence generated by where is a nonexpansive retraction.

In 2011, Zegeye et al. [23] proved a strong convergence of Ishikawa scheme to a uniformly L-Lipschitzian and asymptotically pseudocontractive mappings in the intermediate sense which satisfies the following inequality (see [24]): where with as .

Motivated and inspired by the above results, in this paper, we introduce a new modified mixed Ishikawa iterative sequence with error for common fixed points of two more generalized asymptotically quasi pseudocontractive type non-self-mappings. By the flexible use of the iterative scheme and a new lemma (i.e., Lemma 6 in this paper), under suitable conditions, we prove some strong convergence theorems. Our results extend and improve many results of other authors to a certain extent, such as [6, 8, 1423].

2. Preliminaries

Definition 1. Let be a nonempty closed convex subset of a real Banach space . is said to be a nonexpansive retract (with ) of if there exists a nonexpansive mapping such that, for all , . And is called a nonexpansive retraction.
Let be a non-self-mapping (maybe self-mapping). is called uniformly L-Lipschitzian (with ) if there exists a constant such that
is said to be asymptotically pseudocontractive (with ) if there exist with as and , such that
is said to be an asymptotically pseudocontractive type (with ) if there exist with as and , such that
is said to be an asymptotically quasi pseudocontractive type (with ) if , for , there exist with as , and, , such that

Remark 2. It is clear that every asymptotically pseudocontractive mapping (with ) is asymptotically pseudocontractive type (with ) and every asymptotically pseudocontractive type (with ) is asymptotically quasi pseudocontractive type (with ). If is a self-mapping, then we can choose as the identical mapping and we can get the usual definition of asymptotically pseudocontractive mapping, and so forth.

Definition 3. Let be a nonexpansive retract (with ) of , let be two uniformly L-Lipschitzian non-self-mappings and let be an asymptotically quasi pseudocontractive type (with ).
The sequence is called the new modified mixed Ishikawa iterative sequence with error (with ), if is generated by where is arbitrary, and are bounded, and , .
If , (12) turns to and it is called the new modified mixed Mann iterative sequence with error (with ).
If , (12) becomes and it is called the new modified mixed Ishikawa iterative sequence (with ).
If , (14) turns to and it is called the new mixed Ishikawa iterative sequence (with ).
If is a self-mapping and is the identical mapping, then (15) is just the modified Ishikawa iterative sequence If , (15) becomes (6), obviously. So, iterative method (12) is greatly generalized.
The following lemmas will be needed in what follows to prove our main results.

Lemma 4 (see [19]). Let be a real Banach space. Then, for all , , the following inequality holds:

Lemma 5 (see [6, 7]). Let , , be three sequences of nonnegative numbers satisfying the recursive inequality: where is some nonnegative integer. If , , then exists.

Lemma 6. Suppose that is a strictly increasing function with . Let be four sequences of nonnegative numbers satisfying the recursive inequality: where is some nonnegative integer. If , , , then .

Proof. From (19), we get By Lemma 5, we know that exists. Let . Now we show . Otherwise, if , then , such that when . Because is a strictly increasing function, so . From (19) again, we have This is a contradiction with the given condition . Therefore .

Lemma 7. Suppose that is a strictly increasing function with . Let be five sequences of nonnegative numbers satisfying the recursive inequality: where is some nonnegative integer. If , , , , then .

Proof. Firstly, we show . If , then, for arbitrary , , such that when . Because is a strictly increasing function and , so and when . From (22), we have By Lemma 6, we get . This is contradictory. So, .
Secondly, , from the given conditions in Lemma 7, , when , we have
On the other hand, since , such that . Now we claim In fact, when , (25) holds. Suppose that (25) holds for dose not for . Then Furthermore, , . But by (22), (24), and the inductive hypothesis, we have This is a contradiction with (26). So, (25) holds. Whereupon, Therefore, .

3. Main Results

Now, we are in a position to state and prove the main results of this paper.

Theorem 8. Let be nonexpansive retract (with ) of a real Banach space . Assume that are two uniformly L-Lipschitzian non-self-mappings (with ) and is an asymptotically quasi pseudocontractive type with coefficient numbers satisfying . Suppose that are two bounded sequences; are six number sequences satisfying the following:(C1), ,;(C2), , ;(C3), , If is arbitrary, then the iterative sequence generated by (12) converges strongly to the fixed point if and only if there exists a strictly increasing function with such that

Proof. (Adequacy). Let Then there exists such that From (29), we know that . So, .
Now, from the given conditions and (12), we can let and . Then where So, by Lemma 4, For the third in (36), we have where Substituting (35) into (36), we get Let , , and Then (39) becomes By using , we have From (40), (41), and the given conditions, we know Then, . Therefore , when , . Let So, when , we get From (44) and the given conditions, we have , . On the other hand, from (43), we have By Lemma 7, we at last get for example, .
(Necessity). Suppose that . Then we can choose an arbitrary continuous strictly increasing function with , such as . We can get .
Because is an asymptotically quasi pseudocontractive type (with ), by (11) in Definition 1, for any , we have So, that is, (29) holds. This completes the proof of Theorem 8.

Combining with Theorem 8 and Definition 3, we have some results as follows.

Theorem 9. Let be nonexpansive retract (with ) of a real Banach space . Assume that are two uniformly L-Lipschitzian non-self-mappings (with ) and is an asymptotically quasi pseudocontractive type with coefficient numbers satisfying . Suppose that are four number sequences satisfying the following:(C1), , ;(C2), .If is arbitrary, then the iterative sequence generated by (14) converges strongly to the fixed point if and only if there exists a strictly increasing function with such that (29) holds.

Theorem 10. Let be nonexpansive retract (with ) of a real Banach space . Assume that are two uniformly L-Lipschitzian non-self-mappings (with ) and is an asymptotically quasi pseudocontractive type with coefficient numbers satisfying . Suppose that are two number sequences satisfying the following:(C1), , ;(C2).If is arbitrary, then the iterative sequence generated by (15) converges strongly to the fixed point if and only if there exists a strictly increasing function with such that (29) holds.

Theorem 11. Let be a nonempty closed convex subset of a real Banach space . Assume that is uniformly L-Lipschitzian self-mappings and asymptotically quasi pseudocontractive type with coefficient numbers satisfying . Suppose that are two number sequences satisfying the following:(C1), , ;(C2). If is arbitrary, then the iterative sequence generated by (16) converges strongly to the fixed point if and only if there exists a strictly increasing function with such that (29) holds.

Remark 12. Our research and results in this paper have the following several advantaged characteristics. (a) The iterative scheme is the new modified mixed Ishikawa iterative scheme with error on two mappings . (b) The common fixed point is studied. (c) The research object is the very generalized asymptotically quasi pseudocontractive type (with ) non-self-mapping. (d) The tool used by us is the very powerful tool: Lemma 7. So, our results here extend and improve many results of other authors to a certain extent, such as [6, 8, 1423], and the proof methods are very different from the previous.

Conflict of Interests

The authors declare that there is no conflict of interests regarding the publication of this paper.

Acknowledgments

The authors would like to thank the editors and referees for their many useful comments and suggestions for the improvement of the paper. This work was supported by the National Natural Science Foundations of China (Grant no. 11271330) and the Natural Science Foundations of Zhejiang Province (Grant no. Y6100696).

References

  1. K. Goebel and W. A. Kirk, “A fixed point theorem for asymptotically nonexpansive mappings,” Proceedings of the American Mathematical Society, vol. 35, pp. 171–174, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. J. Schu, “Approximation of fixed points of asymptotically nonexpansive mappings,” Proceedings of the American Mathematical Society, vol. 112, pp. 143–151, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. W. Takahashi, N.-C. Wong, and J.-C. Yao, “Attractive point and weak convergence theorems for new generalized hybrid mappings in Hilbert spaces,” Journal of Nonlinear and Convex Analysis, vol. 13, pp. 745–757, 2012. View at Zentralblatt MATH
  4. Y. Kurokawa and W. Takahashi, “Weak and strong convergence theorems for nonspreading mappings in Hilbert spaces,” Nonlinear Analysis, Theory, Methods and Applications, vol. 73, no. 6, pp. 1562–1568, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. H. K. Xu, “Vistosity approximation methods for nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 298, pp. 279–291, 2004. View at Publisher · View at Google Scholar
  6. D. R. Sahu, H.-K. Xu, and J.-C. Yao, “Asymptotically strict pseudocontractive mappings in the intermediate sense,” Nonlinear Analysis, Theory, Methods and Applications, vol. 70, no. 10, pp. 3502–3511, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. J. K. Kim, D. R. Sahu, and Y. M. Nam, “Convergence theorem for fixed points of nearly uniformly L-Lipschitzian asymptotically generalized Φ-hemicontractive mappings,” Nonlinear Analysis, Theory, Methods and Applications, vol. 71, no. 12, pp. e2833–e2838, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  8. S. S. Chang, “Some results for asymptotically pseudo-contractive mappings and asymptotically nonexpansive mappings,” Proceedings of the American Mathematical Society, vol. 129, no. 3, pp. 845–853, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. P. Cholamjiak and S. Suantai, “A new hybrid algorithm for variational inclusions, generalized equilibrium problems, and a finite family of quasi-nonexpansive mappings,” Fixed Point Theory and Applications, vol. 2009, Article ID 350979, 7 pages, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. C. Klin-Eam and S. Suantai, “Strong convergence of composite iterative schemes for a countable family of nonexpansive mappings in Banach spaces,” Nonlinear Analysis, Theory, Methods and Applications, vol. 73, no. 2, pp. 431–439, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. S. Plubtieng and K. Ungchittrakool, “Approximation of common fixed points for a countable family of relatively nonexpansive mappings in a Banach space and applications,” Nonlinear Analysis, Theory, Methods and Applications, vol. 72, no. 6, pp. 2896–2908, 2009. View at Publisher · View at Google Scholar · View at Scopus
  12. T. Suzuki, “Strong convergence theorems for infinite families of nonexpansive mappings in general Banach spaces,” Fixed Point Theory and Applications, vol. 2005, no. 1, pp. 103–123, 2005. View at Publisher · View at Google Scholar · View at Scopus
  13. L.-C. Zeng and J.-C. Yao, “Implicit iteration scheme with perturbed mapping for common fixed points of a finite family of nonexpansive mappings,” Nonlinear Analysis, Theory, Methods and Applications, vol. 64, no. 11, pp. 2507–2515, 2006. View at Publisher · View at Google Scholar · View at Scopus
  14. G. Marino and H.-K. Xu, “A general iterative method for nonexpansive mappings in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 318, no. 1, pp. 43–52, 2006. View at Publisher · View at Google Scholar · View at Scopus
  15. Y.-H. Wang and Y.-H. Xia, “Strong convergence for asymptotically pseudocontractions with the demiclosedness principle in Banach spaces,” Fixed Point Theory and Applications, vol. 2012, 8 pages, 2012. View at Publisher · View at Google Scholar
  16. Y.-H. Wang and W. F. Xuan, “Convergence theorems for common fixed points of a finite family of relatively nonexpansive mappings in Banach spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 259470, 7 pages, 2013.
  17. L.-C. Zeng and J.-C. Yao, “Stability of iterative procedures with errors for approximating common fixed points of a couple of q-contractive-like mappings in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 321, no. 2, pp. 661–674, 2006. View at Publisher · View at Google Scholar · View at Scopus
  18. L.-C. Zeng, T. Tanaka, and J.-C. Yao, “Iterative construction of fixed points of nonself-mappings in Banach spaces,” Journal of Computational and Applied Mathematics, vol. 206, no. 2, pp. 814–825, 2007. View at Publisher · View at Google Scholar · View at Scopus
  19. L. C. Zeng, N. C. Wong, and J. C. Yao, “Convergence analysis of iterative sequences for a pair of mappings in Banach spaces,” Acta Mathematica Sinica, vol. 24, no. 3, pp. 463–470, 2008. View at Publisher · View at Google Scholar · View at Scopus
  20. X. Wu, J. C. Yao, and L. C. Zeng, “Uniformly normal structure and strong convergence theorems for asymptotically pseudocontractive mappings,” Journal of Nonlinear and Convex Analysis, vol. 6, no. 3, pp. 453–463, 2005.
  21. L.-C. Ceng, N.-C. Wong, and J.-C. Yao, “Fixed point solutions of variational inequalities for a finite family of asymptotically nonexpansive mappings without common fixed point assumption,” Computers and Mathematics with Applications, vol. 56, no. 9, pp. 2312–2322, 2008. View at Publisher · View at Google Scholar · View at Scopus
  22. C. E. Chidume, E. U. Ofoedu, and H. Zegeye, “Strong and weak convergence theorems for asymptotically nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 280, no. 2, pp. 364–374, 2003. View at Publisher · View at Google Scholar · View at Scopus
  23. H. Zegeye, M. Robdera, and B. Choudhary, “Convergence theorems for asymptotically pseudocontractive mappings in the intermediate sense,” Computers and Mathematics with Applications, vol. 62, no. 1, pp. 326–332, 2011. View at Publisher · View at Google Scholar · View at Scopus
  24. S.-S. Chang, “Some problems and results in the study of nonlinear analysis,” Nonlinear Analysis, Theory, Methods and Applications, vol. 30, no. 7, pp. 4197–4208, 1997. View at Scopus